# SDR UALA2009031900838

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 25,066 hours, 10,844 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STBY STATIC PORT EXTRA CRITICAL BARE SKIN HAS OVER SPRAY BLUE COLOR PAINT.  REF SRM 53-00-11.  PAINT REMOVED.
